# SDR IPXA2017042716542

- Difficulty date: April 16, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5200 · Doors
- Part: Track
- Part number: AAA704510
- Condition: Chafed
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CAC DOOR FWD TRACK GOUGED.  REMOVED AND REPLACED CAC FORWARD DOOR TRACK IAW SRM 51-35-01.
